Comments for Don't forget Diarrhea as a Symptom of Overdose of Magnesium

Click here to add your own comments

Diarrhea is not an overdose symptom
by: Kerri Knox, RN- The Immune Queen!

Thank you for your input, but diarrhea is not a symptom of overdose on magnesium. In fact, you can still be severely deficient if you reach 'bowel tolerance' to magnesium and may need to also include Transdermal Magnesium Gel or epsom salt baths to get even more magnesium despite having diarrhea.

Also, diarrhea almost always PREVENTS an overdose on magnesium. It's the people that are generally on the constipated side that have the highest risk of a Magnesium Overdose.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

 


PS: If you found this website helpful, please consider using the
Easy Immune Health Product Store the next time you purchase your supplements online. Your support allows me to keep this site running and educating as many people as possible. Thank you!

Click here to add your own comments

Return to Don't forget Diarrhea as a Symptom of Overdose of Magnesium.

Return to Question about Magnesium.

 

Search this Site
Custom Search

 


Vitamin D Fact Sheet
Free Vitamin D Fact Sheet by Getting
My Newsletter